Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some remarks on the stability of a property related to the mean value theorem for harmonic functions
HTML articles powered by AMS MathViewer

by Burton Randol PDF
Proc. Amer. Math. Soc. 114 (1992), 175-179 Request permission

Abstract:

Suppose $u$ is harmonic and of mean zero over a compact domain $D$. We study the extent to which the zero-set of $u$ must penetrate into the interior of $D$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31A05, 30C15, 31B05
  • Retrieve articles in all journals with MSC: 31A05, 30C15, 31B05
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 175-179
  • MSC: Primary 31A05; Secondary 30C15, 31B05
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1079707-7
  • MathSciNet review: 1079707